MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2065
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent an endovascular tevar procedure in the descending thoracic aorta in which a gore® dryseal flex introducer sheath was used as an accessory.Reportedly, during procedural setup, the dryseal sheath was prepared by the scrub nurse.After preparation and while awaiting right groin puncture, the white valve was observed to have deflated.The valve was reinflated with additional heparinized saline, as it was initially assumed that the valve may have been left partially open.Upon advancement of the sheath into the right common femoral artery (cfa) groin, the physician immediately noted that the valve failed to maintain inflation.At that time, the valve was suspected to be damaged, with concern for a hole in the valve.The dilator was left in situ while a replacement sheath was prepared.The suspect sheath was not used further.A new sheath was prepared and implanted without issue.Additionally, no issues were reported with the 14fr sheath used in the other groin and procedure completed successfully.The physician attributed the device malfunction to a hole in the valve.There was no obvious fluid, but obvious reduction in the size of the white valve externally was noted (it was assumed the fluid was inside the sheath so not visible externally).During inspection of the device, no breakage on the valve, valve port or the inner film tube was noted.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25133760
Report Number3007284313-2026-04768
Device Sequence Number9390148
Product Code DYB
UDI-Device Identifier00733132628360
UDI-Public(01)00733132628360(17)280324
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K013282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSF2065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date05/10/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown